# SDR SCNA20221003120

- Difficulty date: September 6, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-8
- Aircraft serial: 34410
- Aircraft time: 48,670 hours, 27,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WORK ORDER N/R-00003  EXTERIOR RH AFT R2 DOOR EMERG LIGHT INOP.   RESOLUTION:  RE-LAMPED R2 DOOR EMERGENCY EXIT LIGHT. REF AMM 33-51-04.
